This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Please I need your help.
Due to incontinence I am being affected by Urinary Tract Infections (UTIs) regularly and therefore being treated with antibiotics.
I would like to find out how I can avoid UTIs due to incontinence. I am wearing incontinence pads now and I am wondering whether this could be the source of UTIs.
Your advice and/or suggestions would be highly appreciated because I want to avoid antibiotics treatment for UTIs.
Otherwise my PSA last April 2016 was 0.01, and generally I am doing fine. I have been on ADT (on Zoladex) since 2014.
Sounds as if your incontinence is the major suspect so how about seeing your urologist for some help with that? You didn't give any history of why or how long you are incontinent (from cancer treatment or some other cause). If it is from cancer treatment, it may be a passing problem but if from other sources and long term, it is worth looking into. There are "cures" for that and if it is causing so much UTI trouble, is certainly worth the effort of treating. Jon.